LOVE I can't get off.

Mofolicious

New Member
Jan 19, 2006
50,627
where's your toque, eh?
First post in this forum. :noes: Go easy on me. :o

I've met a new girl. I'm very into her. We recently started having sex, and I'm having trouble I guess. I'm turned on, she's hot, she's tight, I'm having a blast. But I figure there's a few things that are stopping me. The first is the side effect of the meds I'm on. This is expected. The next is the condoms. I fucking hate them, and even really thin ones bother me. There's also the whole new vagina thing. I was married until recently, and I was with her exclusively for almost 6 years. Anyways, out of 6 times, I've been able to cum once. There's lots of foreplay, and like I said, I'm very turned on and into it. She's impressed and all, but it would be really nice to bust a nut. Any tips?
 

komatose

New Member
Nov 19, 2010
105
killa kali
It happens. Personally, I gotta be pretty comfortable with a girl before I can cum. It'll happen. don't over think it. You'll just drive yourself crazy. Plus thats all you will be thinking about while having sex.
 

Kurt

Perhaps you should have your testosterone levels tested or talk to your doctor about decreasing that medication. I am guessing the med you are on is in the SSRI (Selective Serotonin Re-uptake Inhibitor) class of medication (anti-depressants like paxil). SSRI medications often cause the problem you have. It is very common. SSRIs are even given to men who have the opposite of the problem you do, as in they go to quickly instead of not at all.

Speak to your doctor.
 

Thelonius

Active Member
Aug 8, 2008
2,692
So sayeth fad-medicine. That will be the "cool/hip/in thing to blame" right up until another research study comes up with yet another different reason.

I'm not sure what you're saying here. Testosterone levels are dropping in industrialized countries, that's clearly documented. Are you saying it's a fad to blame low test for sexual problems?
 

Thelonius

Active Member
Aug 8, 2008
2,692
and christ what am I doing alone in this thread on a Friday night with the vag's most famous pussy repeller. Fucking shoot me in the face now.
 

Kurt

So sayeth fad-medicine. That will be the "cool/hip/in thing to blame" right up until another research study comes up with yet another different reason.

Lab results everywhere show that it really isn't a fad. All the preservatives, artificial colorings, processed foods, pollution, etc. are contributing to overall poor hormone health in people across the world.

I can understand how one can think that it is fad medicine though. All these "take this testosterone precursor junk!" crap adds are running on T.V. these days.
 

BlazinBlazer Guy

Witness to The De-Evolution of Mankind.
Jul 24, 2002
18,351
Lansing, MI USA
Are you saying it's a fad to blame low test for sexual problems?

That's exactly what I'm saying. Seems like that's the first thing people always bring up any time a sexual problem exists, regardless of what the problem is. Comes off as being dismissive that other causes might also exist.
 

Tevin

Member
Sep 11, 2010
453
If you are on medication that is known to kill sex drive, isn't it kind of no brainer to look into that first? The first thing I would do is check with the doctor to see if you can reduce/skip a dose or make other changes that would mitigate the effects.

If you smoke or drink that will add to the problem as well. I think it's waayy too soon to have testosterone levels checked or any of that.

Most likely, it's all in your mind. She may be really hot but aside from that, what do you like about her? Is she someone you really want to be with, or is she just something to fuck?
 

D7

OT Supporter
Dec 20, 2008
6,406
Perhaps you should have your testosterone levels tested or talk to your doctor about decreasing that medication. I am guessing the med you are on is in the SSRI (Selective Serotonin Re-uptake Inhibitor) class of medication (anti-depressants like paxil). SSRI medications often cause the problem you have. It is very common. SSRIs are even given to men who have the opposite of the problem you do, as in they go to quickly instead of not at all.

Speak to your doctor.

This
 

wolfskymoon

First post in this forum. :noes: Go easy on me. :o

I've met a new girl. I'm very into her. We recently started having sex, and I'm having trouble I guess. I'm turned on, she's hot, she's tight, I'm having a blast. But I figure there's a few things that are stopping me. The first is the side effect of the meds I'm on. This is expected. The next is the condoms. I fucking hate them, and even really thin ones bother me. There's also the whole new vagina thing. I was married until recently, and I was with her exclusively for almost 6 years. Anyways, out of 6 times, I've been able to cum once. There's lots of foreplay, and like I said, I'm very turned on and into it. She's impressed and all, but it would be really nice to bust a nut. Any tips?

1- Stop using Propecia
2- Try looking at naked men to see if that makes you horny.
 

THoC

Well-Known Member
Feb 5, 2007
7,349
not sure why this would be a low test issue. he has no problem getting it up, he just cant cum. correct me if im wrong but has low T ever been connected to not cumming?

im willing to bet its just mental. you were w. the same woman for 6 yrs. now its a new one and you cant quite relax yet.

just make sure to communicate w. her if she's bothered. eventually it will bother her that she cant get you off.
 

XERQ

Talk to her about it (or at least let her know what you're dealing with) and that should take off most of the pressure. Good luck!
 

Kurt

not sure why this would be a low test issue. he has no problem getting it up, he just cant cum. correct me if im wrong but has low T ever been connected to not cumming?

im willing to bet its just mental. you were w. the same woman for 6 yrs. now its a new one and you cant quite relax yet.

just make sure to communicate w. her if she's bothered. eventually it will bother her that she cant get you off.

Low T can be associated with it, yes.

He says he's on a medication though. If it is an SSRI, that is his problem. Like I said before, doctors sometimes prescribe SSRI antidepressants to men so they can last longer.
 

GTLifter

Banned
Feb 28, 2005
62,093
Durty Durty ATL Niggah
Low T can be associated with it, yes.

He says he's on a medication though. If it is an SSRI, that is his problem. Like I said before, doctors sometimes prescribe SSRI antidepressants to men so they can last longer.
if you can get it up and have the desire for sex it's not low test.

As I said earlier SSRIs raise prolactin levels which will cause this issue.
 

GTLifter

Banned
Feb 28, 2005
62,093
Durty Durty ATL Niggah
I'm pretty sure it's the mixture of the SSRI's and rubbers. :hs:

I got off with my wife always, but never wore a rubber. Yes, I noticed lasting longer when I started the meds.
talk to your doc, there are things he can prescribe to lower your prolactin levels so then it will just be the rubbers slowing you down.
 

Users who are viewing this thread

About Us

  • Please do not post anything that violates any Local, State, Federal or International Laws. Your privacy is protected. You have the right to be forgotten. Site funded by advertising, link monetization and member support.
OT v15.8.1 Copyright © 2000-2022 Offtopic.com
Served by fu.offtopic.com

Online statistics

Members online
464
Guests online
57
Total visitors
521

Forum statistics

Threads
369,427
Messages
16,882,926
Members
86,873
Latest member
vitalesan